MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTICS MODULE); BLOOD GAS MONITOR

SPECTRUM MEDICAL LIMITED QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTICS MODULE); BLOOD GAS MONITOR
Model Number 51-000065-00
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation, it was found that: the fault was confirmed (serial number: (b)(6), service call: bea003146) to be a component fault.The fault was confirmed (serial number: (b)(6), service call: bfa00784) to be a component fault.The fault was confirmed (serial number: (b)(6), service call: bfa01318) to be a component fault.The fault was confirmed (serial number: (b)(6), service call: bfa01463) to be a component fault.In most cases, the root cause was linked to component failure.For bfa01463, the conclusion was unable to be reached as the senor was not returned, depsite a returns label being provided.
 
Event or Problem Description
User reported issues related to device sensing problems using sensors.Inability to correctly sense is considered a reportable event.There was no patient harm as a result of these malfunctions.

Brand Name
QUANTUM FLOW SENSOR (ACCESSORY TO THE QUANTUM DIAGNOSTICS MODULE)
Common Device Name
BLOOD GAS MONITOR
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key21282622
Report Number3006073153-2025-00033
Device Sequence Number9340285
Product Code DRY
UDI-Device Identifier05060434421852
UDI-Public05060434421852
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number51-000065-00
Device Catalogue NumberQFS2-ST-200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown